Posted by Ask Doc Greg (188.8.131.52) on October 08, 1999 at 14:04:00:
When I clicked on Ask Doc Greg, I got the site but the ask button did not work so I am hoping you read the postings. My physician is Dr. D. Frank in Baltimore. I had been on Lithium form Aprill '99 to August '99. A bit of remission and it's back. I also take Magnesium, Flax Seed Oil and Fever Few as suggested by my doc in town, Portland. Because of the side affects of Lithium, spamodic twitching that wakes me, depression and weight gain, my in town doc prescribed Elavil at bedtime. Tried that for a week and now feel zombie like. I read some trials using Ritalin and have approached my in town doc and sent a letter to Dr. frank with as much info as I could gather. My in town is uncomfortable with Ritalin and I have not heard from Dr. Frank. All I have read about the long term use of Lithium in people without bi-polar disorders is realy quite discouraging. I am aware that new is fearful but evidently there was at least one pioneer, so where are the others. I have lost my life again, my will is gone, this is no way to live. During my time off from meds, it shocked me just how much energy I had and what a happy person I tend to be. This is taking a toll on my children as well. Any and all info you can direct me to will be greatly appreciated.
Post a Followup